Open Access
Translator Disclaimer
2001 Semigroups of Lipschitz operators
Yoshikazu Kobayashi, Naoki Tanaka
Adv. Differential Equations 6(5): 613-640 (2001). DOI: 10.57262/ade/1357141857

Abstract

The notion of semigroups of Lipschitz operators is introduced and a characterization of continuous infinitesimal generators of such semigroups is obtained. An application of the abstract theory obtained here is given to the Cauchy problem for quasi-linear wave equation with damping.

Citation

Download Citation

Yoshikazu Kobayashi. Naoki Tanaka. "Semigroups of Lipschitz operators." Adv. Differential Equations 6 (5) 613 - 640, 2001. https://doi.org/10.57262/ade/1357141857

Information

Published: 2001
First available in Project Euclid: 2 January 2013

zbMATH: 1045.47051
MathSciNet: MR1826723
Digital Object Identifier: 10.57262/ade/1357141857

Subjects:
Primary: 47H20
Secondary: 34G20

Rights: Copyright © 2001 Khayyam Publishing, Inc.

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.6 • No. 5 • 2001
Back to Top